MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D ASSAY

ROCHE DIAGNOSTICS ELECSYS VITAMIN D TOTAL III; VITAMIN D ASSAY
Model Number E601
Medical Device Problem Codes Degraded (1153); High Test Results (2457); Material Integrity Problem (2978); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer verified that the instrument was operating within specifications.Qc was performed and it qc was successful within range.Precision studies were performed and they were within specifications.The assay performance checks passed in accordance with the documented servicing procedures.
 
Event or Problem Description
We received an allegation of questionable results for 2 patients' samples tested with vitamin d total g3 (vitamin d3) assay on a cobas 6000 e601.On (b)(6) 2023 the customer ran the patients' samples and reported the following results: sample 1: run 1: 120 ng/ml test, rerun 1: 7.55 ng/ml, rerun 2: 6.55 ng/ml.Sample 2: run 1: 120 ng/ml test, rerun 1: 23.20 ng/ml, rerun 2: 24.35 ng/ml.The results of 120 ng/ml test were reported outside of the laboratory but they did not match the patient's clinical picture.So it was repeated.The result that was deemed to be correct for sample 1 was 7.55 ng/ml.The vitamin d3 lot number was 662797.The expiration date was not provided.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The instrument was operating within specifications and the issue was resolved.

Brand Name
ELECSYS VITAMIN D TOTAL III
Common Device Name
VITAMIN D ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16659186
Report Number1823260-2023-01053
Device Sequence Number7274730
Product Code MRG
UDI-Device Identifier07613336184615
UDI-Public07613336184615
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210901
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number09038078160
Device Lot Number662797
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale
Patient Weight54 KG